MathSciNet Relay Station
MathSciNet bibliographic data
MR577322 (82g:60103) 60J60 (60J15 60J80)
Rösler, Uwe Unimodality of passage times for one-dimensional strong Markov processes. Ann. Probab. 8 (1980), no. 4, 853–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement